# SDR AALA960678

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM/FLOORBOARD SUPPORT AT STATION 784 AT THRESHOLD OF FORWARD MID SERVICE CENTER IS HEAVILY CORRODED (UNDER STAINLESS STRIP).  REMOVED FLOORBOARD SUPPORT, ANGLE MADE NEW ANGLE ALODINED, PRIMED AND PAINTED.  INSTALLED PER AARD 51-10-00-1.  (M)
